# SDR ASAA0853588

- Difficulty date: October 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 9,930 hours, 3,087 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13799
- Condition: Leaking
- Location: Apu
- Part time: 9,930 hours, 3,087 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CHEMICAL FUMES SMELL IN FLT DECK FWD GALLEY.  FOUND OIL LEAKING FROM FWD DRAIN (5) AT RATE OF 1 DROP EVERY 10 SECONDS.  ALSO FUMES IN CABIN WHEN SELECTED FOR PACK OPERATION FOUND LEAK FROM APU FUEL CONTROL DRAIN.  REMOVED AND REPLACED APU FUEL CONTROL PER MM 49 31 11.  OPS CHECK GOOD.  NO LEAKS NOTED.
